On the sixth day of painless abortion, black blood and lochia have been excreted, with a small amount and hidden stomach pain. Is this normal? After the operation, the doctor prescribed motherwort granules and estradiol valerate tablets. Today, I went to the drugstore to buy medicine. The seller suggested that I take some cephalosporin to reduce inflammation. Will you have time to eat now? Can I eat it
After painless abortion surgery, you usually need to use anti-inflammatory drugs, infusion or oral drugs. You didn't eat it at first. Now it's not too late to eat. You need to eat it. Then bleeding, the fruit has been coming out. It is suggested to add some drugs to remove blood stasis and stop bleeding, such as Xinshenghua granule and Yunnan Baiyao capsule. In addition, estradiol valerate tablets should be taken regularly and should not be missed, otherwise it will also cause irregular bleeding.
Hello, after painless induced abortion, if you have symptoms of abdominal pain and vaginal bleeding, you can take some anti-inflammatory and hemostatic drugs orally and eat cephalosporin and motherwort granules. However, try to go to the hospital for B-ultrasound examination first to eliminate the possibility of residues in the uterus.
If painless induced abortion is carried out in a regular hospital, oral cephalosporins can not be used, which is not a drug that must be taken. If individuals are worried about the occurrence of infection, they can also take oral cephalosporins, which is not too late